# SDR UIEA2019040103747

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,856 hours, 16,770 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 40B016008511
- Condition: Torn
- Location: Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AIR COOLING DUCTS TORN ON APU.( R/R BOTH AIR DUCTS COOLING DUCTS IAW AMM 49-51-00. NO LEAKS NOTED. )
